Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 77, NWS Lincoln, IL

June 21, 2007Knox County, Peoria County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 21, 2007, 8:24 PM CDT for Knox County, Peoria County, Illinois. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2007, 8:24 PM CDT (01:24 UTC)
Expired
Jun 21, 2007, 9:15 PM CDT
In force
51 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Knox County, IL, Peoria County, IL

The radar

The Lincoln radar (KILX), 88 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 9:25 PM CDTTSTM WND DMGYates City, ILNUMEROUS TREE LIMBS DOWN AND POWER OUTAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 6:47 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1177 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1514 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 220124
SVRILX
ILC095-143-220215-
/O.NEW.KILX.SV.W.0077.070622T0124Z-070622T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
824 PM CDT THU JUN 21 2007

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...

* UNTIL 915 PM CDT.

* AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 3 MILES NORTH OF ELMWOOD...OR ABOUT 18 MILES
  NORTH OF CANTON...AND WAS MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BRIMFIELD...
  LAURA...
  PRINCEVILLE...
  DUNLAP...
  CHILLICOTHE...
  ROME...

IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4098 8945 4094 8947 4083 8955 4073 8997
      4073 9003 4088 9011 4097 8985

$$

BAK
2 follow-up statements
000 
WWUS53 KILX 220142
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
842 PM CDT THU JUN 21 2007

ILC095-220152-
/O.CAN.KILX.SV.W.0077.000000T0000Z-070622T0215Z/
KNOX-
842 PM CDT THU JUN 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR KNOX COUNTY IS CANCELLED...

AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 4098 8945 4094 8947 4083 8955 4073 8997
      4092 9000 4097 8985

$$

ILC143-220215-
/O.CON.KILX.SV.W.0077.000000T0000Z-070622T0215Z/
PEORIA-
842 PM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN PEORIA COUNTY...

AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED NEAR BRIMFIELD...OR ABOUT 16 MILES NORTHWEST
OF PEORIA...MOVING EAST AT 20 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  MONICA...
  KICKAPOO...
  PRINCEVILLE...
  DUNLAP...
  CHILLICOTHE...
  ROME...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4098 8945 4094 8947 4083 8955 4073 8997
      4092 9000 4097 8985

$$

BAK
000 
WWUS53 KILX 220214
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
914 PM CDT THU JUN 21 2007

ILC143-220224-
/O.EXP.KILX.SV.W.0077.000000T0000Z-070622T0215Z/
PEORIA-
914 PM CDT THU JUN 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PEORIA COUNTY EXPIRES
AT 915 PM CDT...

AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4098 8945 4094 8947 4083 8955 4073 8997
      4092 9000 4097 8985

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 7:07 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 21, 7:07 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
707 PM CDT THU JUN 21 2007

.DISCUSSION...
ISSUED 1248 PM CDT THU JUN 21 2007
MODELS CONTINUE TO SHOW DIFFERENCES. HOWEVER...WITH CURRENT
ONGOING CONVECTION AND MODELS NOT HANDLING MESOSCALE DETAILS
WELL...WILL KEEP FCST PAST 24HRS ABOUT WHERE IT IS AND THEN MAKE
ADJUSTMENTS IN THE FIRST 24HRS TO ACCOUNT FOR WHAT IS GOING ON
NOW.

MAIN CONCERNS CONTINUE TO BE TWO DIFFERENT PERIODS OF MCSS
EXPECTED OVER THE NEXT 48-60HRS.

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
MCS FROM SOUTHERN WI EARLY THIS MORNING SPREAD LOTS OF CLOUDS OVER
THE NORTHERN PART OF THE CWA THIS MORNING...RETARDING THE WARM UP.
IT ALSO HAS KEPT DEWPOINTS ON THE DRIER SIDE THIS AFTERNOON AS
WELL...EXCEPT FOR A LINE OF MID 60 DEWPOINTS FROM WRN IL TO
BMI/PNT. CURRENT SATELLITE LOOPS SHOWS A COUPLE OF NICE OUTFLOW
BOUNDARIES EXTENDING FROM NRN IA INTO WEST CENTRAL IL...AND TOWARD
SHELBYVILLE THIS AFTERNOON. MCS CONVECTION MOVING INTO NWRN
IOWA...WILL LIKELY CONTINUE TO MOVE SE ACRS IA THIS AFTERNOON AND
THEN EVENTUALLY SSE INTO WEST CENTRAL IL ALONG THE VISIBLE
BOUNDARY. ROUGH TIMING OF THIS FEATURE SHOWS IT ARRIVING INTO IL
SOMETIME AFTER 6PM. MODELS ALSO INDICATE ADDITIONAL CONVECTION
DEVELOPING NORTH OF THIS SYSTEM IN NORTHERN IL AROUND MIDNIGHT.
THIS FEATURE WILL ALSO MOVE SOUTHEAST INTO THE AREA...MAINLY ALONG
I-74. WITH PCPN WATER VALUES CLOSE TO 2 INCHES...ANY STORMS WILL
BE VERY EFFICIENT...SO HEAVY RAIN WILL BE POSSIBLE WITH ALL THESE
STORMS TONIGHT.

LEFT OVER BOUNDARIES AND THE RESPECTIVE SFC BOUNDARY WILL BE IN
THE GENERAL AREA TOMORROW AND THIS WILL BE A FOCUS FOR ADDITIONAL
THUNDERSTORMS DURING THE DAY...THOUGH POSSIBLY NOT VERY ORGANIZED.
CLOUD COVER SHOULD BREAK UP ENOUGH TO ALLOW A REHEATING AND
RECOVERY OF THE ATMOSPHERE TOMORROW AFTERNOON...THEREBY ALLOWING
SUFFICIENT INSTABILITY TO DEVELOP FOR MORE THUNDERSTORMS TOMORROW
AFTN AND INTO TOMORROW NIGHT. ALSO...THE MAIN SHORT WAVE WILL BE
COMING DOWN THROUGH THE AREA TO PROVIDE ADDITIONAL DYNAMICS FOR
T-STORM DEVELOPMENT THROUGH THE NIGHT. PCPN WATER VALUES WILL
AGAIN BE NEAR 2 INCHES...WHICH MEANS HEAVY RAIN AGAIN POSSIBLE.
SOME OF THESE STORMS FRI NIGHT MAY TRAVERSE OVER THE SAME REGION
THAT THE STORMS TONIGHT MOVE OVER...SO SOME LOCALIZED FLOODING IS
POSSIBLE. WILL NOT MENTION OR ISSUE A FLOOD WATCH AT THIS TIME
FOR TWO REASONS...1) WOULD LIKE TO WAIT AND SEE AMOUNT OF PCPN WE
RECEIVE OVERNIGHT AND 2) AREA IS ABNORMALLY DRY WITH LOTS OF AREAS
WELL BELOW NORMAL FOR PCPN SINCE MAR 1.

MESOSCALE PATTERN WILL BE VERY MESSY NEXT COUPLE OF DAYS AND THIS
WILL BE NO DIFFERENT ON SATURDAY AFTER TWO ROUNDS OF MCSS.
HOWEVER...ANY FRONTS OR BOUNDARIES MAY STILL BE AROUND THE AREA
SATURDAY SO WILL NEED TO KEEP A CHC POPS IN THE AREA FOR SAT AND
INTO SAT NIGHT. SUNDAY...ANY FRONTAL SYSTEMS SHOULD BE WELL SOUTH
OF THE AREA SO WILL KEEP THIS DAY DRY FOR NOW.

DAYTIME TEMPS THROUGH THE PERIOD WILL DEPEND LARGELY ON AMOUNT OF
CLOUD COVER AND PCPN THROUGHOUT THE REGION. GUIDANCE SEEMS TO TAKE
THIS INTO ACCOUNT WILL COOLER TEMPS FOR THE NEXT TWO DAYS...THEN
WARMING IT BACK UP ON SUNDAY...AFTER THE SYSTEM MOVES SOUTH.

LONG TERM...MONDAY THROUGH THURSDAY
EXTENDED MODELS BEGINNING TO ADVERTISE REX BLOCK ACROSS THE MIDDLE
PART OF THE US. THE ASSOCIATED LOW PRSS AREA SPINS SEVERAL SHORT
WAVES UP INTO THE MID MISS VLY/MO AREA THROUGH THE PERIOD. THIS
WOULD BRING DIURNAL CHANCES OF PCPN INTO ILX CWA LATER IN THE
WEEK...AS THE WAVES GET CLOSER TO THE AREA. THEREFORE WILL BE
INCLUDING SOME SMALL CHANCES OF PCPN FOR DAYS 6-7...WED AND THUR.

EARLY IN THE PERIOD...TEMPS WILL BE QUITE WARM...IN THE LOWER 90S.
HOWEVER...CLOUD COVER DUE TO PCPN CHANCES LATER IN THE WEEK COULD
KEEP TEMPS DOWN A BIT. THIS FOLLOWS WELL WITH CURRENT EXTENDED GUIDANCE.

&&

.AVIATION...
ISSUED 654 PM CDT THU JUN 21 2007

MORE COMPLEX WEATHER SCENARIO EXPECTED OVER REGION FOR 00Z TAF
PERIOD THAN HAS BEEN SEEN IN RECENT DAYS. NEARLY STATIONARY
SURFACE BOUNDARY IS LYING OUT ALONG THE INTERSTATE 74 CORRIDOR...
WHICH IS IN THE VICINITY OF THE PIA/BMI/CMI TERMINALS. WINDS WILL
BE RATHER VARIABLE IN THE AROUND THIS BOUNDARY...WITH SOUTHWEST
WINDS TO ITS SOUTH AND EAST WINDS TO THE NORTH. AT THIS POINT...DO
NOT EXPECT SIGNIFICANT FORESEEABLE SHIFTS IN THIS BOUNDARY AS ITS
ULTIMATE POSITION WILL BE HEAVILY IMPACTED BY THUNDERSTORM
OUTFLOWS.

LARGE COMPLEX OF STORMS OVER IOWA WILL CONTINUE TO MOVE SOUTHEAST
TOWARD THE CENTRAL ILLINOIS TERMINALS THIS EVENING... AND SHOULD
BEGIN IMPACT THEM DURING THE LATE EVENING INTO THE OVERNIGHT
HOURS. THE SOUTHERN EXTENT OF THE STORM COVERAGE IS IN DOUBT...SO
HAVE LIMITED TEMPO THUNDER MENTION TO THE PIA/BMI/CMI TERMINALS.
ONCE THE COMPLEX MOVES THROUGH TONIGHT... ADDITIONAL DEVELOPMENT
REMAINS POSSIBLE ALONG MAIN SURFACE BOUNDARY/NUMEROUS OUTFLOW
BOUNDARIES...BUT CONFIDENCE IN LOCATION/TIMING IS TOO LOW TO GO
ABOVE VICINITY MENTION IN TAFS. NEXT BEST MORE WIDESPREAD CHANCE
FOR STORMS WILL ARRIVE FRIDAY NIGHT AFTER VALID TIME OF 00Z TAFS.

BAK
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 21, 3:23 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
323 PM CDT THU JUN 21 2007

ILZ027>031-037-038-043>046-221100-
CHAMPAIGN-DE WITT-KNOX-MARSHALL-MCLEAN-PEORIA-PIATT-STARK-
TAZEWELL-VERMILION-WOODFORD-
323 PM CDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL IS POSSIBLE
TONIGHT. AN EAST-WEST COLD FRONT OVER THE UPPER MISSISSIPPI AND
GREAT LAKES WILL MOVE SOUTHWARD INTO CENTRAL ILLINOIS BY TONIGHT.
A SERIES OF UPPER-LEVEL DISTURBANCES WILL INTERACT WITH THIS
BOUNDARY TO PRODUCE CLUSTERS OF THUNDERSTORMS. SOME OF THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND
POSSIBLY SOME LARGE HAIL.

ALTHOUGH SOME SCATTERED THUNDERSTORMS MAY BE POSSIBLE DURING THE
DAYTIME HOURS...THE BEST CHANCES FOR SEVERE THUNDERSTORMS WILL BE OVERNIGHT.

LOCALIZED HEAVY RAINFALL WILL ALSO BE LIKELY WITH THE STRONGER
STORMS. LOCATIONS ALONG AND TO THE NORTH OF INTERSTATE 74 MAY SEE
SEVERAL INCHES OF RAIN BY FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL IMPULSES MOVING ALONG THE FRONT WILL PRODUCE PERIODS OF
THUNDERSTORMS THROUGH SATURDAY AFTERNOON. STRONGER THUNDERSTORMS
DURING THE AFTERNOON AND OVERNIGHT HOURS MAY BE CAPABLE OF
GENERATING DAMAGING WINDS AND POSSIBLY LARGE HAIL. IN
ADDITION...VERY HEAVY RAINFALL WILL BE LIKELY WITH THE MOST
INTENSE STORMS. STORMS MOVING OVER AREAS THAT HAVE ALREADY SEEN
SIGNIFICANT RAINFALL MAY ENHANCE THE POTENTIAL FOR LOCALIZED
FLOODING ISSUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

ILZ036-040>042-047>057-061>063-066>068-071>073-221100-
CASS-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-FULTON-JASPER-LAWRENCE-LOGAN-MACON-MASON-MENARD-MORGAN-
MOULTRIE-RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-
323 PM CDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL IS POSSIBLE
LATE TONIGHT. AN EAST-WEST COLD FRONT OVER THE UPPER MISSISSIPPI
AND GREAT LAKES WILL MOVE SOUTHWARD INTO CENTRAL ILLINOIS BY
TONIGHT. A SERIES OF UPPER-LEVEL DISTURBANCES WILL INTERACT WITH
THIS BOUNDARY TO PRODUCE CLUSTERS OF THUNDERSTORMS. SOME OF THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND
POSSIBLY SOME LARGE HAIL.

ALTHOUGH SOME SCATTERED THUNDERSTORMS MAY BE POSSIBLE DURING THE
DAYTIME HOURS...THE BEST CHANCES FOR SEVERE THUNDERSTORMS WILL BE
AFTER MIDNIGHT.

LOCALIZED HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THE STRONGER
STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL IMPULSES MOVING ALONG THE FRONT WILL PRODUCE PERIODS OF
THUNDERSTORMS THROUGH SATURDAY EVENING. STRONGER THUNDERSTORMS DURING
THE AFTERNOON AND OVERNIGHT HOURS MAY BE CAPABLE OF GENERATING
DAMAGING WINDS AND POSSIBLY LARGE HAIL. IN ADDITION...VERY HEAVY
RAINFALL WILL BE LIKELY WITH THE MOST INTENSE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

HJS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:40 PM CDTSevere Thunderstorm WarningILXKnox50 min
Jun 21, 8:06 PM CDTSevere Thunderstorm WarningILXShelby39 min
Jun 21, 8:57 PM CDTSevere Thunderstorm WarningILXFulton, Knox48 min
Jun 21, 9:27 PM CDTSevere Thunderstorm WarningILXMarshall, Mason, Peoria, Stark, Tazewell48 min
Jun 21, 9:53 PM CDTSevere Thunderstorm WarningILXFulton16 min
Jun 21, 10:19 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard41 min
Jun 22, 12:32 AM CDTSevere Thunderstorm WarningILXColes, Douglas43 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.